Title: Integrable, ergodic actions of abelian-groups on vonneumann-algebras
Authors: De Schreye, Danny # ×
Issue Date: 1983
Publisher: Matematisk institut
Series Title: Mathematica scandinavica vol:53 issue:2 pages:265-280
ISSN: 0025-5521
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science